ETHICS Cold&Flu Relief Day & Night 24

ETHICS Cold&Flu Relief Day & Night 24

Sale price
$13.99
Regular price
$13.99
When a cold is getting you down sometimes you just want help. For effective symptom relief, whether you're at home or on-the-go, try Ethics Cold & Flu Day and Night Relief Plus Decongestant Tab...
Tax included.
Availability: In stock
SKU: 2451158
Quantity must be 1 or more

When a cold is getting you down sometimes you just want help. For effective symptom relief, whether you're at home or on-the-go, try Ethics Cold & Flu Day and Night Relief Plus Decongestant Tablets

Ethics Cold & Flu Day and Night Relief Plus Decongestant Tablets provides temporary relief of:

  • Body aches and pain
  • sore throat
  • headaches
  • blocked or runny nose
  • reduce fever.

DOSAGE

Adults and children 12 years and over: take 2 tablets every 4 to 6 hours when needed up to a maximum of 8 tablets (6 of day tablet and 2 of night tablet) in 24 hours.

INGREDIENTS

Each DAY tablet contains:

  • 500mg of Paracetamol
  • 5mg of Phenylephrine hydrochloride

Each NIGHT tablet contains:

  • 500mg of Paracetamol
  • 5mg of Phenylephrine hydrochloride
  • 2mg of Chlorpheniramine maleate

WARNINGS

  • Do not take this medicine for longer than a few days at a time unless advised by your doctor
  • Not suitable for children under 12 years of age
  • Do not take with other products containing paracetamol or other medicines intended to treat the symptoms of the common cold.
  • Do not use with other antihistamine 
  • Phenylephrine may cause sleeplessness in some people. Night capsules may make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. 

Wishlist Products

You have no items in wishlist.